# SDR UALA2009050501293

- Difficulty date: May 5, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767332
- Aircraft serial: 30024
- Aircraft time: 36,150 hours, 9,877 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Disconnected
- Location: Seat 20h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP SEAT 20H.   FOUND LAMP DISCONNECTED, SECURED CONNECTOR, OP NORMAL.
